# SDR REXA2015020600185

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 21,696 hours, 18,801 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING ON FINAL APPROACH.  NOSE GEAR WOULD NOT SHOW GREEN, RAN QRH, CYCLED GEAR 3 TIMES ON 3RD ATTEMPT LG ALL DOWN 3 GREEN.  SUSPECTED NLG EXTENSION & RETRACTION ACTUATOR HYD IN INTERNAL LEAK.  R & R NLG EXTENSION & RETRACTION ACTUATOR IAW AMM 32-33-0.  OPERATIONS CHECKED GOOD.
